9am, 10am, 11am, 12pm, 1pm, 2pm, 3pm, 4pm, 5pm. 8 hours.
It would be 74 hours from 3pm on Monday to 5pm:24 hours from Monday 3pm to Tuesday 3pm24 hours from Tuesday 3pm to Wednesday 3pm24 hours from Wednesday 3pm to Thursday 3pm2 hours from Thursday 3pm to Thursday 5pm
14 for example 3am to 5pm unless it is simply 2 hours, 3pm to 5pm for example.
3pm to 10pm is 7 hours.
From 6am to 5pm is 11 hours.
24 of course !
3pm to 5pm
It would be 5PM.
3 hours between 12pm and 3pm
It is 9 hours.
5PM Central is 6PM Eastern, 4PM Mountain, and 3PM Pacific.
It would be 3pm MST.